# SDR FDEA201001150154

- Difficulty date: January 15, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1240-1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT FLOOR/ CREASE BEAM SUPPORT ANGLE STA 1240-1280 HAS CORROSION.  REMOVED CORROSION AND CHECKED LIMITS.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13. REMOVED CREASE BEAM AT BS 1180-1295, LBL 60 IAW  SRM 51-40-02. FABRICATED NEW CREASE BEAM, BAC1515-553.  LOCATED AND DRILLED, TREATED AND PRIMED, AND TOP COATED IAW SRM 51-10-02 / 51-20-01/ 51-21-00-7.  INSTALLED NEW CREASE BEAM AT BS 1180-1295, LBL 60, IAW SRM 51-40-02. CAT "A" MAJOR REPAIR.
